Group algebras of polynomial growth.
Manuscripta mathematica, Tome 59 (1987), pp. 499-516
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
connected, basic, finite-dimensional algebra, finite group, group algebra, infinite representation type, tame, domestic, polynomial growth
@article{MM2_1987__59_155264,
author = {Andrzej Skowronski},
title = {Group algebras of polynomial growth.},
journal = {Manuscripta mathematica},
pages = {499--516},
year = {1987},
volume = {59},
zbl = {0627.16007},
url = {http://geodesic.mathdoc.fr/item/MM2_1987__59_155264/}
}
Andrzej Skowronski. Group algebras of polynomial growth.. Manuscripta mathematica, Tome 59 (1987), pp. 499-516. http://geodesic.mathdoc.fr/item/MM2_1987__59_155264/